# SDR IXXA05SMN213S

- Difficulty date: September 27, 2005
- Submitted: October 31, 2005
- Operation: Air carrier
- Aircraft: N829BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45994
- Aircraft time: 89,672 hours, 36,136 cycles
- Engine: Ge CFM56*
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: 445.000
- Part time: 89,672 hours, 36,136 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FWD LOWER FUSELAGE SPLICE FITTING CRACKED 8, STA 445, STA 455.000 L-31L.  REMOVED CRACKED FITTING IAW SRM 51-1-20D, SRM 51-3-0.  CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B.  INSTALLED NEW FITTING IAW SRM 51-1-20D, SRM 51-3-0 PAGE 1.  TORQUED IAW SRM 51-3-1 PAGE 2A.
